@Article{JCM-17-293, author = {Shao , Xiu-Min and Lan , Zhi-Ling}, title = {Stability Analysis of Finite Element Methods for the Acoustic Wave Equation with Absorbing Boundary Conditions (Part I)}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {3}, pages = {293--306}, abstract = {

In Part I and Part II of this paper initial-boundary value problems of the acoustic wave equation with absorbing boundary conditions are considered. Their finite element-finite difference computational schemes are proposed. The stability of the schemes is discussed and the corresponding stability conditions are given. Part I and Part II concern the first- and the second-order absorbing boundary conditions, respectively. Finally, numerical results are presented in Part II to show the correctness of theoretical analysis.  

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9103.html} }